# SDR ASAA2024082752135

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 19,691 hours, 6,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 27L INOP. GROUNDED - YES. REPLACED AISLE EMERGENCY LIGHT POWER SUPPLY OPS CHECKED GOOD IAW B737-900 AMM 33-51-06-960-805.
